# SDR MASA2011021501931

- Difficulty date: February 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 14,938 hours, 12,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A'S FLASHLIGHT NOT CHARGED.  MX R2 FLASHLIGHT.
